# SDR 2008UALA03070

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 55,799 hours, 18,203 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT LT MLG AXLE HAS CORROSION ON AXLE SLEEVES.  BUSHING FAILURE ON LT AFT TRUCK.  TRUCK REMOVED AND BUSHINGS REPLACED, REINSTALLED AND ALL TESTS WERE GOOD.
